Hokkaido Mathematical Journal

Characterizing singularities of a surface in Lie sphere geometry

Mason PEMBER, Wayne ROSSMAN, Kentaro SAJI, and Keisuke TERAMOTO

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The conditions for a cuspidal edge, swallowtail and other fundamental singularities are given in the context of Lie sphere geometry. We then use these conditions to study the Lie sphere transformations of a surface.

Article information

Source
Hokkaido Math. J., Volume 48, Number 2 (2019), 281-308.

Dates
First available in Project Euclid: 11 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1562810509

Digital Object Identifier
doi:10.14492/hokmj/1562810509

Mathematical Reviews number (MathSciNet)
MR3980943

Zentralblatt MATH identifier
07080095

Subjects
Primary: 53A05: Surfaces in Euclidean space
Secondary: 53A35: Non-Euclidean differential geometry 57R45: Singularities of differentiable mappings

Keywords
singularities Lie sphere transformation

Citation

PEMBER, Mason; ROSSMAN, Wayne; SAJI, Kentaro; TERAMOTO, Keisuke. Characterizing singularities of a surface in Lie sphere geometry. Hokkaido Math. J. 48 (2019), no. 2, 281--308. doi:10.14492/hokmj/1562810509. https://projecteuclid.org/euclid.hokmj/1562810509


Export citation